# SDR SWIA200921604

- Difficulty date: May 7, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 16,622 hours, 15,059 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S O2 MASK WOULD NOT INFLATED.  REPLACED MASK.
